The mode III axisymmetric crack problem in a non-homogeneous interfacial region between homogeneous half-spaces


Fildis H., Yahsi O.

INTERNATIONAL JOURNAL OF FRACTURE, vol.85, no.1, pp.35-45, 1997 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 85 Issue: 1
  • Publication Date: 1997
  • Doi Number: 10.1023/a:1007397402482
  • Title of Journal : INTERNATIONAL JOURNAL OF FRACTURE
  • Page Numbers: pp.35-45

Abstract

In this study, the mode III axisymmetric crack problem in a non-homogeneous interfacial region between two homogeneous half-spaces is considered. The shear modulus of the interfacial layer is assumed to be mu(2)(z) = mu(0)e(mz). It is also assumed that this shear modulus varies continuously between that of the two half-spaces. By using the Hankel transform technique the problem is reduced to a singular integral equation. The problem is solved for various material combinations, crack geometries and for three different sets of crack surface tractions, and the corresponding stress intensity factors are tabulated.